New results for the stability of uncertain time-delay systems

Chien Hua Lee, Tzuu Hseng S. Li, Fan Chu Kung

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, based on the Lyapunov stability theorem associated with matrix measure techniques, some new delay-independent criteria for asymptotic stability of linear perturbed time-delay systems are proposed. Furthermore, the stability degree testing problem of the above systems is also investigated. From the given examples, we demonstrate the superiority of these quantitative results by comparing them with other approaches presented in the literature.

Original languageEnglish
Pages (from-to)999-1004
Number of pages6
JournalInternational Journal of Systems Science
Volume26
Issue number4
DOIs
Publication statusPublished - 1995 Apr

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications

Fingerprint Dive into the research topics of 'New results for the stability of uncertain time-delay systems'. Together they form a unique fingerprint.

Cite this